# SDR DALA12012060938

- Difficulty date: November 1, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1221
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BS 1221 BETWEEN LONGERONS 30 AND 28 RIGHT AT AFT CARGO COMPARTMENT (C3).  FASTENERS AND CORROSION WERE REMOVED AND REWORKED AREA WAS TREATED AND PAINTED.  FASTENERS WERE INSTALLED IAW SRM 51-30-05 AND 51-10-03 PARA 14, 21 AND 26.
